# SDR DALA2025011000205

- Difficulty date: January 8, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 75,005 hours, 35,393 cycles
- System (JASC): 2565 · Escape Slide
- Part: Stud
- Condition: Deteriorated
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3266 DISC: DETERIORATED STUD OF SLIDE RAFT PASSENGERS CREW DOOR 831, 841, 832 (6EA) (REFERENCE RII AMDS CARD 5219-7089-LA,RF, LF.). C/A: OBTAINED NEW HARDWARE STUD OF SLIDE RAFT PASSENGERS CREW DOOR 831, 841, 832 (6EA) AS PER A320 FAM IPC 25-62-04-02D AND THEINSTALLATION IS ACCOMPLISHED IN AMDS CARD 5210-7089. LA,RF,LF. STEP 27.C.(7)(B)(4) THRU STEP 27. C.(7)(B)(6) RII INSPECTION COMPLETE 0920413 AE352QC JOB COMPLETE. (LP: 0752324)
